A 34-year-old female asked:
I have diagnosed with rheumatoid arthristis and currently on predsinone and plasmoquine.ever since been diagnosed and on this medication i struggle with headaches and red,dry,itchy painful eyes and get blurred vision at times..is this normal?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 58 years experience
Call rheuma now: Since Plasmoquine may cause permanent damage to your eyes, you need to stop it right now and contact your rheumatologist for an alternate medication. An eye doctor consult may also be needed. What you have is not normal.
Created for people with ongoing healthcare needs but benefits everyone.
472 viewsReviewed >2 years ago
Last updated Nov 20, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.